# SDR BAQA094207

- Difficulty date: April 21, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,783 hours
- Engine: Lyc LTS101*
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071015190101
- Part serial: 4479
- Condition: Failed
- Part time: 880 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMITTER FAULT/PAINTS ON ONE SIDE/TX FLT/ANT FLT. REPLACED WITH SERVICEABLE UNIT, 04/22/2004
